# SDR DL757040366

- Difficulty date: April 21, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 40,780 hours, 19,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND EMERGENCY LIGHTS INOP ON AFT RIGHT LAVATORY.  REPAIRED THREE BROKEN WIRES UNDER AISLE CARPET AT RT AFT LAVATORY PER WSPM.  OPN OF LIGHTS NORMAL.
